# SDR ASAA2014022407152

- Difficulty date: February 24, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654578315
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CENTER CHANNEL BS 500A FOR VHF NR 1 ANTENNA IS CRACKED.  ACFT GROUNDED. REMOVED, FABRICATED NEW AND INSTALLED NEW CHANNEL IAW SRM 51-40-02-0G-0.
